MAUDE Adverse Event Report: JOERNS HEALTHCARE PANACEA 1000 BED; PATIENT BED

JOERNS HEALTHCARE PANACEA 1000 BED; PATIENT BED
Model Number PANACEA 1000-FLEX
Medical Device Problem Code Unintended Movement (3026)
Health Effect - Clinical Code Fall (1848)
Date of Event 07/08/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This report or other information submitted by joerns healthcare under 21 cfr part 803, and release by fda of that report information, does not reflect a conclusion or admission by joerns healthcare , its employees, its contract service firms, or their employees, finished device suppliers, or their employees caused or contributed to the reportable event.
 
Event or Problem Description
It was reported to the manufacturer, by the end user, per the end user, that customer reached out regarding the beds.They have 8 and "really like them but are concerned" initial report: a resident tried to use the foot board to steady himself but the footboard brackets just popped out of the slot and the panel flipped then the resident fell.According to the don, he needed 21 stitches in his knee.The resident's weight is 148.4 lbs.Customer needs to know if there is some way to lock down the footboards so they do not pop out of the brackets." the bed yall sold us, they found the foot rest and headboard have a bracket, it slides into a slot." resident apparently used it to brace to get up.When they put weight against it, the footboard tilted sideways and the resident fell.They need something that will secure the footboard into the bed, we cannot have that happen again."he knows they are not supposed to use it to get up but -it will happen again- if they don't change something." complaint #(b)(4) has been entered into our system.

Brand Name
PANACEA 1000 BED
Common Device Name
PATIENT BED
Manufacturer (Section D)
JOERNS HEALTHCARE
avenida pedro hinojosa no. 26
ciudad industrial
matamoras, tamaulipas 87499
MX  87499
Manufacturer (Section G)
JOERNS HEALTHCARE
avenida pedro hinojosa no. 26
ciudad industrial
matamoras, tamaulipas 87499
MX   87499
Manufacturer Contact
mackenzie bsy
avenida pedro hinojosa no. 26
ciudad industrial
matamoras, tamaulipas 87499
MX   87499
MDR Report Key22824546
Report Number3009402404-2025-00029
Device Sequence Number21196807
Product Code FNL
UDI-Device Identifier00810055883066
UDI-Public00810055883066
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/07/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberPANACEA 1000-FLEX
Device Catalogue NumberPANACEA 1000-FLEX
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/08/2025
Initial Report FDA Received Date08/17/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Other;
Patient SexMale
Patient Weight67 KG